# SDR DALA2022030201330

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 39,988 hours, 27,269 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE LANYARD IS WORN. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0138:5352-4002/001 00429: REPLACED LANYARD REF B717 AMM 53-52-01 AND RIG TO BE ACCOMPLISHED ON AMDS 5352-4002. (LP #2141050)
